| Model Number |
3789 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient did not recharge the ipg as recommended.In turn, the ipg became inoperable.Surgical intervention was undertaken wherein the ipg was explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The directions for use states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.